# SDR HEEA078177

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,821 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Part serial: 967
- Condition: Worn
- Location: Rotor
- Part time: 2,821 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE HAS EXCESSIVE HOUSING WEAR.
